# SDR SIMA200102703

- Difficulty date: January 27, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001001
- Part serial: 0226
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: A

## Discrepancy

MEM - FLT 3256 - DURING CLIMB, CREW REPORTED CHATTERING NOISE FROM RELAYS FOLLOWED BY THE PITCH TRIM SWITCHES FOR THE FIRST OFFICER AND THE CAPTAIN NOT RESPONDING.  CREW RETURNED TO MEM.  DURING RETURN CREW HEARD ONE CLICK FROM A RELAY FOLLOWED BY BOTH FIRST OFFICER AND CAPTAINS PITCH TRIM SWITCHES WORKING.  AIRCRAFT WAS LANDED SAFELY.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL ACTUATOR IAW AMM.  OPS CHECK GOOD.  (M)
